Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted (edited)

It's been here for about 4 years and doesn't seem to be fading. It's flat, or atleast a tiny bit raised if your using a microscope.

It's also smooth and leathery in texture. Sounds familiar to anyone?

I think it formed more so from the constant scratching at the area, than by the acne itself. It still gets slightly inflamed and itchy, but i've stopped itching.

I've tried duac gel but it doesn't seem to be working.

Any ideas?

Edited by Scarface1983

Share this post


Link to post
Share on other sites
Posted
It's been here for about 4 years and doesn't seem to be fading. It's flat, or atleast a tiny bit raised if your using a microscope.

It's also smooth and leathery in texture. Sounds familiar to anyone?

I think it formed more so from the constant scratching at the area, than by the acne itself. It still gets slightly inflamed and itchy, but i've stopped itching.

I've tried duac gel but it doesn't seem to be working.

Any ideas?

can u post some pics?

Share this post


Link to post
Share on other sites
Posted

duac gel? isn't that for acne and not red marks? or at least the way i've used it.

in any case, i dont think the duac will help your marks, if anything it may make them last longer, or at least to some people it is.

also, it may not be fading if you stay out in the sun a lot or dont use sunscreen as the sun will just prolong the marks.

Share this post


Link to post
Share on other sites
Posted

I don't think you would need a prescription medication to treat a red mark. Have you tried glycolic acid?

Share this post


Link to post
Share on other sites
Posted (edited)

Thanks for the replies.

It's not showing up well in the pictures, but it's basically a streak of redness that seems hyperpigmented, and has somewhat of an elastic texture.

post-111089-1255042046_thumb.jpg

The other side of my face also looks somewhat inflamed/rough as you can see in the second picture.

post-111089-1255040276_thumb.jpg

It's been this way for years.

post-111089-1255040276_thumb.jpg

post-111089-1255042046_thumb.jpg

Edited by Scarface1983

Share this post


Link to post
Share on other sites
Posted

very un-noticeable tbh.

but use glycolic acid give that a go

Share this post


Link to post
Share on other sites
Posted

It may not be an acne red mark..those usually fade away in a few months

Share this post


Link to post
Share on other sites
Posted

My doctor has prescribed me dakacort (hydrocortisone1% + miconazole2% cream)

I didn't know hydrocortisone was good for marks/scars???

If this doesn't work, i might have to look into AHA.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×